TU Darmstadt / ULB / TUbiblio

Quasi-steady-state approximation for a reaction-diffusion system with fast intermediate

Bothe, D. and Pierre, M. (2010):
Quasi-steady-state approximation for a reaction-diffusion system with fast intermediate.
In: J. Math. Analysis & Application, 368 (1), pp. 120-132, [Article]

Item Type: Article
Erschienen: 2010
Creators: Bothe, D. and Pierre, M.
Title: Quasi-steady-state approximation for a reaction-diffusion system with fast intermediate
Language: English
Journal or Publication Title: J. Math. Analysis & Application
Volume: 368
Number: 1
Divisions: Exzellenzinitiative > Clusters of Excellence > Center of Smart Interfaces (CSI)
04 Department of Mathematics > Mathematical Modelling and Analysis
UNSPECIFIED
Zentrale Einrichtungen
04 Department of Mathematics
Exzellenzinitiative
Exzellenzinitiative > Clusters of Excellence
Date Deposited: 05 Apr 2011 12:28
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item